Open Access
Translator Disclaimer
August 2000 Large deviations of Jackson networks
Irina Ignatiouk-Robert
Ann. Appl. Probab. 10(3): 962-1001 (August 2000). DOI: 10.1214/aoap/1019487515

Abstract

The problem of large deviations for a Jackson network is analyzed in detail. A new representation of the rate function is given and a simple procedure is proposed to get its closed form expression. The methods used rely on twisted distributions, localized processes, fluid limits and a careful analysis of some functions.

Citation

Download Citation

Irina Ignatiouk-Robert. "Large deviations of Jackson networks." Ann. Appl. Probab. 10 (3) 962 - 1001, August 2000. https://doi.org/10.1214/aoap/1019487515

Information

Published: August 2000
First available in Project Euclid: 22 April 2002

zbMATH: 1073.60510
MathSciNet: MR1789985
Digital Object Identifier: 10.1214/aoap/1019487515

Subjects:
Primary: 60F10
Secondary: 60J15 , 60K35

Keywords: fluid limits , Jackson networks , large deviations , localized processes , twisted distributions

Rights: Copyright © 2000 Institute of Mathematical Statistics

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.10 • No. 3 • August 2000
Back to Top